# SDR USAA2014060200006

- Difficulty date: May 30, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 42,950 hours, 24,613 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664405
- Part serial: A6835
- Condition: Defective
- Location: L1 Door
- Part time: 37,044 hours, 17,476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE COVER CONTACTS FUSELAGE WHEN DOOR IS FULLY OPEN.  REPLACED L1 SLIDE & RAFT IAW JOB CARD 26L00025011.
